# SDR AALA202409111684

- Difficulty date: September 7, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 80,646 hours, 33,040 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Inoperative
- Location: Center Fuel
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER TANK PUMP 1 INOPERATIVE. VALVE INDICATES CLOSED IN THE AMBER POSITION WHEN THE PUMP IS IN THE ON POSITION AND WITH FUEL IN THE CENTER TANK. CENTER TANK FUEL DOES NOT FEED TO THE NUMBER 1 ENGINE.  (OPEN)
